# SDR F3LA2023121800231

- Difficulty date: December 8, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N330FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08219
- Aircraft time: 18,592 hours, 8,317 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  CORROSION ON LH AFT DOOR SILL BEAM NUT PLATE HOLE AND FLANGE ALONG FRAME 68 REQUIRES REPAIR AS PER A320 NEO SRM TASK 53-41-14-300-001 REV. 38.   REPAIRED LH AFT DORR SILL BEAM AS PER A320 NEO SRM TASK 53-41-14-300-001 REV. 38.  MX ACTION IS ACCEPTABLE.
